Annals of Global Analysis and Geometry

, Volume 20, Issue 1, pp 77-101

First online:

Weierstrass Representation of Some Simply-Periodic Minimal Surfaces

  • Martin TraizetAffiliated withDépartement de Mathématiques, Université de Tours

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access


We prove a desingularization result for minimal surfaces inEuclidean space using Weierstrass representation. We solve the periodproblem using the implicit function theorem at a degenerate point.

minimal surface period problem Weierstrass representation